# SDR 2007UALA04431

- Difficulty date: October 28, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 57,717 hours, 19,825 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 2 FLAP TRACK JACKSCREW FITTING ON INBOARD SIDE, FITTING ASSY-TRACK GEAR BOX SUPPORT, P/N 113N1304-7 IS CRACKED ON INBOARD LOWER RADIUS FOR NEAR FAIRING ATTACH.
